# SDR SWAA2020102625145

- Difficulty date: October 21, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 9,544 hours, 4,296 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 5258
- Condition: Failed
- Location: Trim System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC TRIM INOPERABLE WOULD NOT ENGAGE A OR B AUTO PILOT.  R & R STAB TRIM MOTOR, PER MM 27-41-71.  OPERATIONS CHECK GOOD ISSUE 3063169POS, TAG 654366 P/N OFF/ON 6355C0001-02 S/N OFF 5258 S/N ON 02232.
